KIT | KIT-Bibliothek | Impressum | Datenschutz

Integral geometry of pairs of hyperplanes or lines

Hug, Daniel ORCID iD icon 1; Schneider, Rolf
1 Fakultät für Mathematik (MATH), Karlsruher Institut für Technologie (KIT)

Abstract:

Crofton’s formula of integral geometry evaluates the total motion invariant measure of the set of k-dimensional planes having nonempty intersection with a given convex body. This note deals with motion invariant measures on sets of pairs of hyperplanes or lines meeting a convex body. Particularly simple results are obtained if, and only if, the given body is of constant width in the first case, and of constant brightness in the second case.


Verlagsausgabe §
DOI: 10.5445/IR/1000119592
Veröffentlicht am 30.11.2021
Originalveröffentlichung
DOI: 10.1007/s00013-020-01465-0
Scopus
Zitationen: 1
Web of Science
Zitationen: 2
Dimensions
Zitationen: 1
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Stochastik (STOCH)
Publikationstyp Zeitschriftenaufsatz
Publikationsmonat/-jahr 09.2020
Sprache Englisch
Identifikator ISSN: 0003-889X, 1420-8938
KITopen-ID: 1000119592
Erschienen in Archiv der Mathematik
Verlag Springer
Band 115
Seiten 339–351
Vorab online veröffentlicht am 13.04.2020
Nachgewiesen in Scopus
Web of Science
Dimensions
Relationen in KITopen
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page